# SDR DALA2021083005121

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,137 hours, 23,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 L2 DOOR SLIDE LIGHT INOP AT DEPARTURE TIME. CORRECTIVE ACTION: ADJUSTED L2 DOOR BUSSLE PER B757 MM 52-11. DOOR SLIDE LIGHT NOW OPS NML. (7482520)
